# SDR UALA2013021300854

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,682 hours, 16,688 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78942
- Condition: Inoperative
- Location: Seat 10abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 10 ABC INOPERATIVE.  REPLACED AISLE LIGHT ASSY, LENS AND REPAIRED SPRING IN RETAINER IN BULLNOSE AT 10ABC.  OPERATION CHECKED OKAY.
